Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/458
Title: Universal random matrix correlations of ratios of characteristic polynomials at the spectral edges
Authors: Akemann, G
Fyodorov, YV
Issue Date: 2003
Publisher: Elsevier Science
Citation: Nuclear Physics B, 664(3): 457-476, Jun 2003
Abstract: It has been shown recently by Fyodorov and Strahov [math-ph/0204051] that Cauchy transforms of orthogonal polynomials appear naturally in general correlation functions containing ratios of characteristic polynomials of random N×N Hermitian matrices. Our main goal is to investigate the issue of universality of large N asymptotics for those Cauchy transforms for a wide class of weight functions. Our analysis covers three different scaling regimes: the “hard edge”, the “bulk” and the “soft edge” of the spectrum, thus extending the earlier results known for the bulk. The principal tool is to show that for finite matrix size N the auxiliary “wave functions” associated with the Cauchy transforms obey the same second order differential equation as those associated with the orthogonal polynomials themselves.
URI: http://bura.brunel.ac.uk/handle/2438/458
DOI: http://dx.doi.org/10.1016/S0550-3213(03)00458-9
Appears in Collections:Mathematical Science
Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Universal Random.pdf246.19 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.